# SDR A6WA200840035

- Difficulty date: January 11, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BAY LT HYDRAULIC SUPPORT BRACKET FOUND CRACKED.  MLG BAY LT NEW HYDRAULIC SUPPORT BRACKET INSTALLED IAW SRM 51-42-06.  (K)
